# SDR VTZA96372

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 890
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23079009
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

FLT 6555 - EWR-IAD - DURING CLIMB, MADE AN UNSCHEDULED LANDING, DUE TO RIGHT GENERATOR FAILED AFTER TAKEOFF.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED WIRES AND CONNECTIONS, STARTER/GENERATOR REMAINED ON LINE WITH A LOAD AND NO AMP SPLIT.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
